| Model Number |
FX3410MLC |
| Medical Device Problem Codes |
Use of Device Problem (1670); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The dental implant fx3410 mlc was removed on (b)(6) 2020 due to a fracture of the implant.The patient has history of diabetes and bruxism.The doctor noted local infection during explantation.The patient has recovered without complications.